|"I was using Splenda as it was recommended by my son's physician for his hypoglycemia. Approximately one month after replacing all our sugar intake with items containing Splenda, I began to feel tired and moody. Also, an acne-like rash began to appear on my neck and forehead. I have always had an occasional breakout, but this was more than that. I had constant bloating, stomach cramps, and loose bowel movements. The symptoms never seemed to disappear, so I began to wonder if they were related in some way.
I thought maybe I was having problems with my thyroid, which I've never had before, because I was soooo tired all the time. I am usually a very energetic person so for me to have no desire to do anything was unusual. I sat at my computer with a bottle of Fruit 2O (contains Splenda) contemplating whether I should to the doctor or not, when I realized that it could be the Splenda making me sick.
I began doing research on the subject and, sure enough, it was. I took all the Splenda out of the house and within a week I was my old self again."
Thank you B. for sharing your story with our visitors.